Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal taxation, the compensation principle and the measurement of changes in economic welfare

Le Grand, Julian ORCID: 0000-0002-7864-0118 (1984) Optimal taxation, the compensation principle and the measurement of changes in economic welfare. Journal of Public Economics, 24 (2). pp. 241-247. ISSN 0047-2727

Full text not available from this repository.
Identification Number: 10.1016/0047-2727(84)90027-6
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00472...
Additional Information: © 1984 Elsevier Science
Divisions: Social Policy
LSE Health
STICERD
Subjects: H Social Sciences > HJ Public Finance
Date Deposited: 29 Mar 2008 12:18
Last Modified: 02 Jan 2024 20:48
URI: http://eprints.lse.ac.uk/id/eprint/4007

Actions (login required)

View Item View Item